TOLL-FREE PHONE: 1-866-539-5330
TOLL-FREE FAX: 1-866-539-5331

Buy Vicks NyQuil Cold and Flu Liquid Online

No prescription is required for this item.
No generic alternative is available at this time.
BRAND LISTING - Vicks NyQuil Cold and Flu Liquid (Acetaminophen/Dextromethorphan HBr/Doxylamine succinate)
Dosage Pack Size & Price Qty
650mg/30mg/12.5mg/30mL

Treat your worst cold and flu symptoms with the fast-acting relief of Vicks NyQuil Cold and Flu Liquid which you can buy online from the best online Canadian pharmacy and international drugstore, NorthWestPharmacy.com.

Active Ingredients: Acetaminophen 650 mg, Dextromethorphan HBr 30 mg and Doxylamine succinate 12.5 mg.

Inactive Ingredients: Alcohol, Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum

The information provided on the NorthWestPharmacy.com website is intended to facilitate awareness about healthcare products and medical conditions generally but it is not a substitute for professional medical attention or advice. You should always speak with a qualified healthcare practitioner before taking any prescription or non-prescription drug.